# SDR AALA202109134619

- Difficulty date: August 23, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACK ON INTERCOSTAL LOCATED AT STA 328-344, LEFT BUTT LINE 45.6. INSTALLED NEW INTERCOSTAL PER AARD 51-00-05-1.
